Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 67, NWS Phoenix, AZ

September 14, 2015Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 14, 2015, 7:36 PM MST for Maricopa County, Arizona. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2015, 7:36 PM MST (02:36 UTC)
Expired
Sep 14, 2015, 8:15 PM MST
In force
39 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 51 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 7:38 PM MSTTSTM WND GST 595 Ssw Scottsdale, AZGUST TO 59 MPH AT SCOTTSDALE ASOS
Sep 14, 7:40 PM MSTTSTM WND DMG3 S Desert Ridge Market, AZ12 INCH DIAMETER TREES DOWN ALONG TATUM BETWEEN GREENWAY AND CACTUS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 2.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2015-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2015-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
2197 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WUUS55 KPSR 150236
SVRPSR
AZC013-150315-
/O.NEW.KPSR.SV.W.0067.150915T0236Z-150915T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
736 PM MST MON SEP 14 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 815 PM MST

* AT 735 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER SCOTTSDALE AIRPORT...OR NEAR SCOTTSDALE...AND
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PHOENIX...SCOTTSDALE...FOUNTAIN HILLS...CAVE CREEK...CAREFREE...
  CAMP CREEK...DESERT MOUNTAIN...MCDOWELL MOUNTAIN PARK...DEER VALLEY
  AIRPORT...DESERT RIDGE MARKETPLACE...RIO VERDE AND SCOTTSDALE
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
TO URBAN FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 3356 11177 3365 11212 3397 11193 3393 11150
TIME...MOT...LOC 0235Z 215DEG 34KT 3363 11193 

$$

CB
2 follow-up statements
258 
WWUS55 KPSR 150257
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
757 PM MST MON SEP 14 2015

AZC013-150315-
/O.CON.KPSR.SV.W.0067.000000T0000Z-150915T0315Z/
MARICOPA AZ-
757 PM MST MON SEP 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MST
FOR NORTH CENTRAL MARICOPA COUNTY...

AT 756 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DESERT MOUNTAIN...OR 8 MILES NORTHEAST OF SCOTTSDALE... 
MOVING NORTHEAST AT 40 MPH. THE STORM GENERATED A WIND GUST TO 59 
MPH AT THE SCOTTSDALE AIRPORT AT 738 PM...AND CAUSED DAMAGE TO TREES 
WITHIN THE WARNING AREA.

LOCATIONS IMPACTED INCLUDE...
PHOENIX...SCOTTSDALE...FOUNTAIN HILLS...CAVE CREEK...CAREFREE...CAMP
CREEK...DESERT MOUNTAIN...MCDOWELL MOUNTAIN PARK...DEER VALLEY
AIRPORT...DESERT RIDGE MARKETPLACE...RIO VERDE AND SCOTTSDALE
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3356 11177 3365 11212 3397 11193 3393 11150
TIME...MOT...LOC 0256Z 215DEG 34KT 3379 11179 

$$

CB
964 
WWUS55 KPSR 150309
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
809 PM MST MON SEP 14 2015

AZC013-150318-
/O.EXP.KPSR.SV.W.0067.000000T0000Z-150915T0315Z/
MARICOPA AZ-
809 PM MST MON SEP 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MARICOPA COUNTY
WILL EXPIRE AT 815 PM MST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE ON TIME AT 
815 PM. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 3356 11177 3365 11212 3397 11193 3393 11150
TIME...MOT...LOC 0301Z 215DEG 34KT 3379 11179 

$$

CB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 3:26 PM MST, 4 hours 10 minutes earlier.

Area forecast discussion, Sep 14, 3:26 PM MST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
326 PM MST MON SEP 14 2015

.SYNOPSIS...
PACIFIC WEATHER DISTURBANCES MOVING THROUGH THE WESTERN STATES WILL
KEEP STORM CHANCES GOING THROUGH TUESDAY...TRENDING DOWN
WEDNESDAY. DRY AIR OVERSPREADS THE REGION BY THURSDAY.  TEMPERATURES
WILL DROP SEVERAL DEGREES BELOW NORMAL BEFORE WARMING A FEW DEGREES
DURING THE LATTER HALF OF THE WEEK.

&&

.DISCUSSION...
REST OF TODAY AND TONIGHT...
CAPE TURNED OUT TO BE QUITE A BIT FURTHER WEST THAN PREVIOUSLY
THOUGHT AS STORM DEVELOPMENT HAS TAKEN PLACE EARLY THIS AFTERNOON
OVER PORTIONS OF IMPERIAL AND EASTERN RIVERSIDE COUNTIES. AS OF THIS
WRITING...EARLY STAGE STORM DEVELOPMENT HAS BEGUN OVER WESTERN
MARICOPA COUNTY. VISIBLE SATELLITE IMAGERY SUGGESTS DRY ADVECTION
MAY BE UNDERWAY OVER SOUTHERN YUMA AND SOUTHEAST IMPERIAL COUNTY.
DURING THE REST OF TODAY INTO THIS EVENING THE MODELS INDICATE THAT
TREND CONTINUING NORTH AND EASTWARD. THIS SHOULD HELP KEEP STORM
ACTIVITY OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
ISOLATED...BUT STRONG...IN NATURE. OF NOTE...ONLY THE PAST 2-3 RUNS
OF THE HRRR HAVE BEEN DEPICTING QPF OVER SOUTHEAST CALIFORNIA.
MEANWHILE...MOST OF SOUTH- CENTRAL ARIZONA RETAINS DEEP MOISTURE
THROUGH THE EVENING. ANTICIPATE AT LEAST ISOLATED STORM DEVELOPMENT
OVER WESTERN MARICOPA AND NORTHERN PINAL COUNTIES. WITH SOUTHWESTERLY
STEERING FLOW OF 25-30 KNOTS THESE STORMS WILL ADVECT NORTHEASTWARD
QUITE POSSIBLY AFFECTING PORTIONS OF METRO PHOENIX. STORMS THAT
MANAGE TO FORM WILL BE LINGER LIVED BUT LESS LIKELY TO PRODUCE STRONG
DOWNDRAFTS THAN STORMS FROM YESTERDAY. HI- RES MODELS HAVE INDICATED
ONLY ISOLATED ACTIVITY AT BEST THIS AFTERNOON AND EVENING. PRECIP
CHANCES CONTINUE OVERNIGHT OVER SOUTH- CENTRAL ARIZONA AS A WEAKENING
SHORT WAVE/VORT MAX MOVES ACROSS...THOUGH MOISTURE WILL NOT BE AS
GOOD AND BOUNDARY LAYERS SHOULD BE MORE STABLE.

TUESDAY THROUGH THURSDAY...
ON TUESDAY ANOTHER WAVE MOVES THROUGH SOUTHERN CALIFORNIA AND THE
GREAT BASIN...BRUSHING OUR FORECAST AREA. OUR CWA REMAINS ON THE
ANTICYCLONIC SIDE OF THE JET AXIS FOR THE MOST PART.
ACCORDINGLY NOT MUCH IN THE WAY OF DYNAMICAL ASSISTANCE FOR PRECIP
PRODUCTION...THOUGH THERE MAY BE SOME SPOTTY UPPER DIVERGENCE.
ALSO...THE TEMPERATURES ALOFT WILL STILL BE FAIRLY WARM. SO MODEL
CAPE IS FAIRLY UNDER-WHELMING BUT ENOUGH MOISTURE LINGERS FOR AT
LEAST A SLIGHT CHANCE OF PRECIP. IN FACT...THERE WILL BE SOME
MOISTURE REPLENISHMENT AS SOME LOWER LEVEL MOISTURE FROM THE EAST
PACIFIC IS ADVECTED IN. IN FACT SOME MODELS DEPICT QPF OVER
SOUTHEAST CALIFORNIA DESPITE THE SHALLOW NATURE OF IT...SATURATED
LAYERS BARELY REACHING THE FREEZING LEVEL...AND NO CAPE. YET ANOTHER
WAVE COMES THROUGH ON WEDNESDAY BUT IT IS EVEN A LITTLE BIT FURTHER
REMOVED FROM OUR AREA AND THERE LOOKS TO BE LESS MOISTURE TO WORK
WITH. SO POPS TREND DOWN FURTHER WITH ONLY A SMALL PORTION OF THE
FORECAST AREA WITH SLIGHT CHANCE POPS. POPS GO AWAY ALTOGETHER
THURSDAY AS DRY ADVECTION OVERSPREADS THE FORECAST AREA. WITH
TROUGHING OVER THE WESTERN STATES...TEMPS WILL BE NICELY BELOW
NORMAL BUT FAR FROM CHILLY.

FRIDAY INTO THE COMING WEEKEND... FLOW ALOFT WILL GENERALLY MAINTAIN
SOME WESTERLY INFLUENCE AS TROUGHING REMAINS OVER THE NORTHERN TIER
OF THE COUNTRY AND THE OCCASIONAL SHORTWAVE DIGS DEEPER INTO THE
GREAT BASIN. SKIES WILL REMAIN MOSTLY CLEAR WITH MILD AND PLEASANT
MID-SEPTEMBER TEMPERATURES. MEDIUM RANGE MODELS POINT TO AN WESTWARD
EXPANSION OF THE UPPER RIDGE BACK ACROSS OLD MEXICO AND A
REINTRODUCTION OF DEEPER MONSOONAL FLOW AND RELATED MOISTURE BACK
INTO OUR AREA FROM THE SOUTH LATE SATURDAY...POSSIBLY SUNDAY.
INCREASING CLOUD COVER AND COOLER TEMPERATURES COULD RESULT...AND
PRECIP CHANCES COULD RETURN TO AT LEAST FOR THE HIGHER TERRAIN.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
LOWER CONFIDENCE ON THUNDERSTORM FORMATION AND COVERAGE
TODAY...HOWEVER PRIMARY INDICATIONS SUGGEST EARLIER DEVELOPMENT AND
MUCH BRIEFER IMPACTS VERSUS SUNDAY. HAVE CARRIED VCTS MENTION AROUND
THE 00Z TIME FRAME...HOWEVER COVERAGE MAY BE SO ISOLATED THAT
IMPACTS ARE VERY FEW. OTHERWISE...SFC WINDS WILL GRADUALLY VEER TO A
SWLY DIRECTION...WITH POSSIBLY SOME HIGHER GUSTS LATE IN THE
AFTERNOON. MODELS ALSO HINT AT LOWER CLOUD DECKS AROUND 5K FT
TUESDAY MORNING...THOUGH HAVE ONLY INCLUDED A SCT MENTION IN THIS
TAF PACKAGE.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND
KBLH...
PRIMARY AVIATION IMPACT WILL BE AN INCREASE IN SFC WINDS LATE THIS
AFTERNOON AND EVENING. SOUTHERLY WINDS WILL PREVAIL AT KBLH WITH A
FEW GUSTS UP TO 25KT...THEN WEAKENING LATER THIS EVENING. CONFIDENCE
IS GOOD THAT MUCH STRONGER WESTERLY GUSTS 30-35 KT ARE LIKELY AT
KIPL THIS EVENING...GENERALLY SUBSIDING AFTER 06Z TUESDAY. THIS MAY
ALSO LOFT BLOWING DUST REDUCING VISIBILITIES INTO THE MVFR CATEGORY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
VERY TRANQUIL WEATHER CONDITIONS DURING THE END OF THIS WEEK INTO
EARLY NEXT WEEK...WITH ONLY SLIGHT CHANCES FOR RAINFALL ARRIVING
NEXT MONDAY. DESPITE THE DRY WEATHER...HUMIDITY LEVELS WILL REMAIN
SOMEWHAT ELEVATED WITH AFTERNOON READINGS ONLY FALLING INTO A 15 TO
30 PERCENT RANGE. OVERNIGHT RECOVERY WILL BE GOOD TO EXCELLENT. WIND
SPEEDS WILL BE VERY MANAGEABLE WITH ONLY MODEST AFTERNOON UPSLOPE
GUSTINESS TRENDING FROM A WESTERLY DIRECTION AND LIGHT DRAINAGE
WINDS OVERNIGHT.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ACCORDING TO STANDARD PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...BLOWING DUST ADVISORY UNTIL 4 PM PDT THIS AFTERNOON FOR CAZ032.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...AJ/NOLTE
AVIATION...MO
FIRE WEATHER...MO

In the hours before

Special weather statement, Sep 14, 4:49 PM MST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
449 PM PDT MON SEP 14 2015

CAZ032-150045-
RIVERSIDE COUNTY/EASTERN DESERTS CA-
449 PM PDT MON SEP 14 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL RIVERSIDE COUNTY

UNTIL 545 PM PDT

AT 448 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF DESERT CENTER...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THE
STORM MAY ALSO GENERATE DENSE BLOWING DUST AFFECTING MOTORISTS ON
INTERSTATE 10 EAST OF DESERT CENTER...AND POSSIBLY ALONG HIGHWAY 177
NORTH OF DESERT CENTER. SMALL HAIL MAY ALSO BE POSSIBLE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL RIVERSIDE
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3345 11515 3346 11542 3400 11527 3399 11497
TIME...MOT...LOC 2348Z 194DEG 26KT 3374 11525

CB
Special weather statement, Sep 14, 7:09 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
709 PM MST MON SEP 14 2015

AZZ023-024-027-028-150300-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-SOUTHWEST MARICOPA COUNTY AZ-
709 PM MST MON SEP 14 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES

UNTIL 800 PM MST

AT 706 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTH PHOENIX...OR NEAR LAVEEN...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCALLY
HEAVY RAIN WILL ALSO AFFECT THE CENTRAL PORTION OF THE GREATER
PHOENIX AREA WITH PEAK RAIN RATES OVER 1 INCH PER HOUR. SMALL HAIL
IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
PHOENIX...MESA...CHANDLER...GLENDALE...SCOTTSDALE...GILBERT...
TEMPE...FOUNTAIN HILLS...PARADISE VALLEY...TOLLESON...LAVEEN...SUN
LAKES...SKY HARBOR AIRPORT...PIESTEWA PEAK PARK...ARIZONA STATE
FAIRGROUNDS...MESA RIVERVIEW MALL...TEMPE MARKETPLACE...CAMELBACK
MOUNTAIN...PAPAGO PARK AND DOWNTOWN SCOTTSDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO SOME URBAN FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3315 11193 3325 11233 3370 11213 3356 11164
TIME...MOT...LOC 0206Z 214DEG 28KT 3337 11204

CB
Local storm report, Sep 14, 7:22 PM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
722 PM MST MON SEP 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     6 NNW GUADALUPE         33.43N 112.01W
09/14/2015  M57 MPH          MARICOPA           AZ   ASOS

            57 MPH WIND GUST AT PHOENIX SKY HARBOR ASOS

&&

EVENT NUMBER PSR1500251

KINCAID
Local storm report, Sep 14, 7:27 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
727 PM MST MON SEP 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     2 NE DOWNTOWN PHOENIX   33.47N 112.05W
09/14/2015                   MARICOPA           AZ   TRAINED SPOTTER

            AWNING BLOWN OFF

&&

EVENT NUMBER PSR1500252

KINCAID
Local storm report, Sep 14, 7:33 PM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
733 PM MST MON SEP 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     1 ESE MESA RIVERVIEW MA 33.43N 111.86W
09/14/2015  E45 MPH          MARICOPA           AZ   AMATEUR RADIO

&&

EVENT NUMBER PSR1500253

KINCAID
Local storm report, Sep 14, 7:36 PM MST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
736 PM MST MON SEP 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HEAVY RAIN       3 NE DOWNTOWN PHOENIX   33.48N 112.05W
09/14/2015  M0.93 INCH       MARICOPA           AZ   AMATEUR RADIO

            0.93 INCHES IN 30 MINUTES AT 16TH ST AND THOMAS RD.

&&

EVENT NUMBER PSR1500254

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 7:09 PM MSTSpecial Weather StatementPSRMaricopa51 min
Sep 14, 7:15 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal45 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.